A Globality Theorem for Wedges that are Bounded by a Hyperplane Ideal
Journal of Lie theory, Tome 2 (1992) no. 2, pp. 213-222
Cet article a éte moissonné depuis la source Heldermann Verlag
@article{JLT_1992_2_2_a9,
author = {D. Mittenhuber},
title = {A {Globality} {Theorem} for {Wedges} that are {Bounded} by a {Hyperplane} {Ideal}},
journal = {Journal of Lie theory},
pages = {213--222},
year = {1992},
volume = {2},
number = {2},
url = {http://geodesic.mathdoc.fr/item/JLT_1992_2_2_a9/}
}
D. Mittenhuber. A Globality Theorem for Wedges that are Bounded by a Hyperplane Ideal. Journal of Lie theory, Tome 2 (1992) no. 2, pp. 213-222. http://geodesic.mathdoc.fr/item/JLT_1992_2_2_a9/